# SDR SCNA20190528067

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 61,317 hours, 21,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24L EMERGENCY LIGHT INOP. ROW 14L EMERGENCY LIGHT INOP. R&R LAMP AT ROW 24L FOR THE EMERGENCY LIGHT. OPS CHECK GOOD AT THIS TIME. PLACED EMERGENCY LIGHT AT ROW 14L ON MEL. R&R LIGHT ASSY. OPS CHECK GOOD. THIS CLEARS MEL.
